A new bivariate extension of FGM copulas - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Metrika Year : 2009

A new bivariate extension of FGM copulas

Cécile Amblard
  • Function : Author
  • PersonId : 838542


We propose a new family of copulas generalizing the Farlie-Gumbel-Morgenstern (FGM) family and generated by two univariate functions. The main feature of this family is two permit the modeling of high positive dependence. In particular, it is established that the correlation range is [-3/4,1] and that the upper tail dependence coefficient can reach any value in [0,1]. Some examples of parametric subfamilies are provided.
Fichier principal
Vignette du fichier
amblard_girard0.pdf (135.26 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00134433 , version 1 (02-03-2007)
inria-00134433 , version 2 (08-02-2008)



Cécile Amblard, Stéphane Girard. A new bivariate extension of FGM copulas. Metrika, 2009, 70 (1), pp.1-17. ⟨10.1007/s00184-008-0174-7⟩. ⟨inria-00134433v2⟩
1227 View
1001 Download



Gmail Facebook Twitter LinkedIn More